# SDR REXA2020022840215

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,323 hours, 25,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS KEEP CYCLING OFF AND ON IN ARM POSITION
R&R'D RELAY PCB5 ON CIRCUIT BOARD 5 IN JB-11 IAW AMM 24-06-11. OPC GOOD. OK FOR SVC.
